MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK SURPASS EVOLVE 4.5MM X 15MM - PMAS; INTRACRANIAL ANEURYSM FLOW DIVERTER

STRYKER NEUROVASCULAR CORK SURPASS EVOLVE 4.5MM X 15MM - PMAS; INTRACRANIAL ANEURYSM FLOW DIVERTER
Catalog Number FDS45015
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Headache (1880); Pain (1994); Visual Disturbances (2140)
Date of Event 05/05/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H3 other text : the subject device is implanted inside the patient's vasculature.
 
Event or Problem Description
It was reported that post procedure with the subject flow diverter stent on (b)(6) 2023 patient complaints of right eye pain accompanying migraine behind right eye the morning after discharge.Right eye pain got better with time and resolved in a day and a half.The patient reported that it has not happened since.It was indicated that the right eye pain was resolved on (b)(6) 2023.The adverse event outcome is indicated as recovered/resolved with no treatment required.It is indicated that the adverse event is possibly related to the study procedure, the study device, the disease under study and to an underlying condition or disease.The rationale for relationship to the study device indicates "possible that thrombosing of aneurysm caused regional pain or implant triggered migraine".It was reported that on (b)(6) 2023 about a week after discharging, patient experienced 'peripheral vision loss' in her eye intermittently lasting several hours and after a few days it shifted to her left eye.Lessened in frequency and duration over time.It is indicated that the adverse event was non-serious and no treatment was required.The patient adverse event outcome is indicated as recovering/resolving.It is indicated that the adverse event has an unlikely relationship to the study procedure, the study device, dapt (dual antiplatelet therapy), other stryker devices, the disease under study and to an underlying condition or disease.The rationale for relationship to the study device indicates 'migraine and laterality makes relationship unlikely'.It is reported that patient has a history of severe headache/migraine.
 
Additional Manufacturer Narrative
D4: expiration date: added.H4: manufacturing date: added.Due to the automated mes (manufacturing execution system) system there are controls in the manufacturing process to ensure the product met specifications upon release.The subject device is not available; therefore, functional testing as well as visual testing cannot be performed.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.Additional information provided by the customer indicated as per the site, the patient has a history of severe headache/migraine.Based upon medical review, the harm observed in the complaint is anticipated in nature as per the device risk assessment and does not require escalation to senior management.An assignable cause of anticipated procedural complication will be assigned to the reported ¿patient headache non-serious¿ and ¿patient neurological deficit¿ as a product related root cause does not apply and the issue is due to a known physiological effect of the procedure and/or patient condition noted with the directions for use, product labeling and/or risk documentation files.
 
Event or Problem Description

Brand Name
SURPASS EVOLVE 4.5MM X 15MM - PMAS
Common Device Name
INTRACRANIAL ANEURYSM FLOW DIVERTER
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key17851900
Report Number3008881809-2023-00484
Device Sequence Number6890450
Product Code OUT
UDI-Device Identifier07613327375244
UDI-Public07613327375244
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P170024/S003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/02/2025
Device Catalogue NumberFDS45015
Device Lot Number23629083
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/07/2023
Supplement Date Received by Manufacturer10/13/2023
Initial Report FDA Received Date10/02/2023
Supplement Report FDA Received Date10/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/04/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age33 YR
Patient SexFemale